# SDR DL76G060910

- Difficulty date: November 1, 2006
- Submitted: November 3, 2006
- Operation: Air carrier
- Aircraft: N176DZ
- Make and model: Boeing 767332
- Aircraft serial: 29697
- Aircraft time: 23,851 hours, 10,274 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AFTER TAXI OUT, ATC HOLD, ENGINES SHUTDOWN WITH APU.  ON RE-START OF BOTH ENGINES CABIN ALT AUTO 1 AND AUTO 2 ILLUMINATED.  AUTO PRESSURIZATION INOP.  ACCOMPLISHED FIM 21-31-00 FIG 103 AND 109.  OPS CHECK OK.
